Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 160891, 23 pages
http://dx.doi.org/10.1155/2012/160891
Research Article

Multiple Positive Solutions of Singular Nonlinear Sturm-Liouville Problems with Carathéodory Perturbed Term

1College of International Economics and Trade, Jilin University of Finance and Economics, Jilin, Changchun 130117, China
2School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China
3School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
4Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 13 July 2011; Accepted 3 November 2011

Academic Editor: Andrew Pickering

Copyright © 2012 Yuefeng Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Schröder, “Fourth order two-point boundary value problems; estimates by two-sided bounds,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 2, pp. 107–114, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. P. Agarwal and Y. M. Chow, “Iterative methods for a fourth order boundary value problem,” Journal of Computational and Applied Mathematics, vol. 10, no. 2, pp. 203–217, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential and Integral Equations, vol. 2, no. 1, pp. 91–110, 1989. View at Google Scholar · View at Zentralblatt MATH
  5. R. Ma, “Positive solutions of fourth-order two-point boundary value problems,” Annals of Differential Equations, vol. 15, no. 3, pp. 305–313, 1999. View at Google Scholar
  6. D. O'Regan, “Solvability of some fourth (and higher) order singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 161, no. 1, pp. 78–116, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. P. Gupta, “Existence and uniqueness results for the bending of an elastic beam equation at resonance,” Journal of Mathematical Analysis and Applications, vol. 135, no. 1, pp. 208–225, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Applicable Analysis, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. S. Yang, “Fourth-order two-point boundary value problems,” Proceedings of the American Mathematical Society, vol. 104, no. 1, pp. 175–180, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. R. Aftabizadeh, “Existence and uniqueness theorems for fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 415–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. G. Zhang and L. L. Liu, “Eigenvalue of fourth-order m-point boundary value problem with derivatives,” Computers and Mathematics with Applications, vol. 56, no. 1, pp. 172–185, 2008. View at Publisher · View at Google Scholar
  12. M. A. del Pino and R. F. Manásevich, “Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 81–86, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Sun, “Necessary and sufficient condition for the existence of positive solutions of a coupled system for elastic beam equations,” Journal of Mathematical Analysis and Applications, vol. 357, no. 4, pp. 77–88, 2009. View at Google Scholar
  15. J. R. Graef, C. Qian, and B. Yang, “A three point boundary value problem for nonlinear fourth order differential equations,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 217–233, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Liu, X. Zhang, and Y. Wu, “Positive solutions of fourth-order nonlinear singular Sturm-Liouville eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1212–1224, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. G. Zill and M. R. Cullen, Differential Equations with Boundary-Value Problems, Brooks/Cole, 5th edition, 2001.
  18. W. S. Loud, “Periodic solutions of a perturbed autonomous system,” Annals of Mathematics Second Series, vol. 70, pp. 490–529, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Xia, Z. Huang, and M. Han, “Existence of almost periodic solutions for forced perturbed systems with piecewise constant argument,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 798–816, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Kh. Khanmamedov, “On the existence of a global attractor for the wave equation with nonlinear strong damping perturbed by nonmonotone term,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3372–3385, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Wu and S. Gan, “Errors of linear multistep methods for singularly perturbed Volterra delay-integro-differential equations,” Mathematics and Computers in Simulation, vol. 79, no. 10, pp. 3148–3159, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. O. Makarenkov and P. Nistri, “Periodic solutions for planar autonomous systems with nonsmooth periodic perturbations,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1401–1417, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. D. Liu and Y. Yang, “Doubly perturbed neutral diffusion processes with Markovian switching and Poisson jumps,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1141–1146, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. Clavero, J. L. Gracia, and F. J. Lisbona, “An almost third order finite difference scheme for singularly perturbed reaction-diffusion systems,” Journal of Computational and Applied Mathematics, vol. 234, no. 8, pp. 2501–2515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. Cui and F. Geng, “A computational method for solving third-order singularly perturbed boundary-value problems,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 896–903, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  27. L. H. Erbe and R. M. Mathsen, “Positive solutions for singular nonlinear boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 7, pp. 979–986, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH